Open Access
ITM Web Conf.
Volume 49, 2022
International Conference on Applied Mathematics and Numerical Methods – fourth edition (ICAMNM 2022)
Article Number 02004
Number of page(s) 17
Section Differential Equations, Dynamical Systems, Algebra, And Geometry
Published online 16 November 2022
  1. Bellman, R. − Introduction to Matrix Analysis, McGraw-Hill Book Company, Inc. New York 1960. [Google Scholar]
  2. Boi, P. N. − On the Ψ− dichotomy for homogeneous linear differential equations, Electronic Journal of Differential Equations, Vol. 2006(2006), No. 40, 1-12. [MathSciNet] [Google Scholar]
  3. Coppel, W.A. − Stability and Asymptotic Behavior of Differential Equations, Heath, Boston, 1965. [Google Scholar]
  4. Coppel, W. A. − Dichotomies in Stability Theory, Lecture Notes in Mathematics, 629, Springer-Verlag, 1978. [Google Scholar]
  5. Diamandescu, A. − On the Ψ− uniform asymptotic stability of a nonlinear Volterra integro-differential system, Analele Universita˘¸tii din Timis¸oara, Seria Matematica˘ Informatica˘, Vol. XXXIX, fasc. 2, 2001, 35−62. [Google Scholar]
  6. Diamandescu, A. − On the Ψ− instability of a nonlinear Lyapunov matrix differential equations, Analele Universita˘¸tii de Vest, Timis¸oara, Seria Matematica˘ Informatica˘, Vol. XLIX, 1, (2011), 21−37. [Google Scholar]
  7. Hara, T., Yoneyama, T. and Ytoh, T. − Asymptotic Stability Criteria for Nonlinear Volterra Integro Differential Equations, Funkcialaj Ecvacioj, 33(1990), 39-57. [Google Scholar]
  8. Magnus, J. R. and Neudecker, H. − Matrix Differential Calculus with Applications in Statistics and Econometrics, John Wiley & Sons Ltd, Chichester, 1999. [Google Scholar]
  9. Murty, M.S.N., Apparao, B. V. and Kumar, G. S. − Controllability, observability and realizability of matrix Lyapunov systems, Bull. Korean Math. Soc. 43 (2006), No. 1, 149-159. [CrossRef] [MathSciNet] [Google Scholar]
  10. Murty, M.S.N. and Kumar, G. S. − On dichotomy and conditioning for two-point boundary value problems associated with first order matrix Lyapunov systems, J. Korean Math. Soc. 45 (2008), No. 5, 1361 − 1378. [CrossRef] [MathSciNet] [Google Scholar]
  11. Murty, M.S.N. and Kumar, G. S. − On Ψ− boundedness and Ψ− stability of matrix Lyapunov systems, J. Appl. Math. Comput (2008) 26: 67−84. [CrossRef] [MathSciNet] [Google Scholar]
  12. Murty, M.S.N. and Kumar, G. S. − On Ψ− bounded solutions for nonhomogeneous matrix Lyapunov systems on R, Electronic Journal of Qualitative Theory Differential Equations, 2009, 62, 1–12. [CrossRef] [Google Scholar]
  13. Kumar, G. S., Appa Rao, B. V. and Murty, M.S.N. −On Ψ− Conditional Asymptotic Stability of First Order Non-Linear Matrix Lyapunov Systems, Int. J. Nonlinear Anal. Appl. 4 (2013) 1, 7–20. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.